External debt, capital flight and political risk
Alberto Alesina and
Guido Tabellini
Journal of International Economics, 1989, vol. 27, issue 3-4, 199-220
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (200)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(89)90052-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: External Debt, Capital Flight and Political Risk (1989) 
Working Paper: External Debt, Capital Flight and Political Risk (1988) 
Working Paper: External Debt, Capital Flight and Political Risk (1988) 
Working Paper: External Debt, Capital Flight and Political Risk (1988) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:27:y:1989:i:3-4:p:199-220
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().